# SDR FDEA201109264123

- Difficulty date: September 26, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220549
- Condition: Corroded
- Location: Bs 1441-1461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 16 RT BETWEEEN BS 1441-1461 FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-21-01, REV 47 AND FOUND CRACKED.  NEW LONGERON FABRICATED IAW DWG AEA0220 REV R.  LONGERON REMOVED AND REPLACED IAW SRM 51-31-01, REV 47.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
